# SDR AWXA0000991

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8063207
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 37,374 hours, 11,480 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

OAK - ABORTED TAKEOFF - NR 2 ENGINE WOULD NOT DEVELOP TAKEOFF POWER.  AFTER TROUBLESHOOTING, THE NR 2 ENGINE DRIVEN FUEL PUMP AND MEC (MAIN ENGINE FUEL CONTROL)  WERE CHANGED; ALL OPS AND POWER RUNS GOOD.
